# SDR DHL2003802543

- Difficulty date: November 21, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24R WITH 3.500 LENGTH CRACK AFTER STOP HOLE, STA 898.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAX BOEING DHL XXX-03-00023H 18 NOV 03, SRM 53-2-2 FIG 5.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  STOP DRILLED CRACK IN L-24R IAW FAX BOEING XXX-03-00023H, SRM 53-2-2 FIG 5.  PERFORMED HFEC METHOD INSP IAW BOEING DC8 NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
